# SDR CALA2023033100947

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Housing
- Part number: NA
- Condition: Damaged
- Location: Row 16def & 30d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EY SEAT FRONT ROW 16DEF EMERGENCY LIGHT HOUSING FOUND DAMAGED. AFTER MOD NEW POSITION IS 30DEF REF HAECO NON-ROUTINE NO.9407545 - ORIGINATED BY EMP V903178 SPEC NO.B767-33-3-7000 PERFORMED BY EMP V903178 REPLACED SEAT ROW 30D EPL LIGHT HOUSING & CONDITION CHECKED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-10-9 62-104 REV 138 CMM 25-23-57 REV 5, IDT BY EMP V903214
